# SDR FDEA201206052090

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: A53781984222
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST PLATE BETWEEN FRAME 34 AND 35 LOCATED BETWEEN SEAT TRACKS 5L AND 6L HAS 1 SQUARE INCH OF CORROSION.  REMOVED CORROSION, ORIGINAL THICKNESS .094", 7EA AREAS MAX LOSS .008, REMAINING .086". AT AREA "7" MAX LOSS .016" REMAINING .078". R & R THRUST PLATE BETWEEN FR 32 & 33 AND Y2462 & Y1959 IAW SRM 51-72-10.
